## Programme for the Project Partners during the visit to Ljubljana within the TEMPUS Project No.517022 (April 2 - 3, 2012.) taking place at Faculty of Electrical Engineering, University of Ljubljana

St. Trzaska Cesta No. 25, Ljubljana, Slovenia Contact phone: +386 1 4768 101 **Matevž Pogačnik** 

## April 2

- Partners gathering welcome **8.45 9.00**
- Presentation of the Faculty of electrial engineering (15 min) Discussion
   9.00 - 9.15
- Presentation of the new Multimedia curriculum (in certification procedure) (30 minutes) Discussion
   9.15 – 9.45
- Presentation of the Laboratory for Telecommunications, with the emphasis on the Multimedia applications group (a tour with demonstrations) (1 hour)
   Discussion
   9.45 11.00

Lunch break **11.00 – 12.30** 

Visit to RTV Slovenia
 13.30 – 16.00

## April 3

- Presentation of the Multimedia rooms and equipment used in existing Multimedia communications curriculum (a tour with demonstrations) (2 hours)
   Discussion
   9.00 11.00
- Coffe break 11.00 – 11.30
- Presentation of the ECHO LMS used in all curriculums + ICT Academy programme

   (1 hour)
   Discussion
   11.30 12.30
- Steering Committee disscusion, second meeting (1 hour)
   12.30 13.30

Free time for visiting Ljubljana + Lunch

## **END OF MEETING**